Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the cofinality of the smallest covering of the real line by meager sets. II
HTML articles powered by AMS MathViewer

by Tomek Bartoszyński and Haim Judah PDF
Proc. Amer. Math. Soc. 123 (1995), 1879-1885 Request permission

Abstract:

We study the ideal of meager sets and related ideals.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A15, 04A20
  • Retrieve articles in all journals with MSC: 04A15, 04A20
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1879-1885
  • MSC: Primary 04A15; Secondary 04A20
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1242073-0
  • MathSciNet review: 1242073